# SDR CNMA20090037

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 440-453
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN STA 440 / 453, XO.  FABRICATED AND INSTALLED NEW PN ACA7374-1 IAW DWG ACA7374 AND 7365 AND SRM 51-35-01 V I REV 94 STEP 1.
